# SDR DALA2023011300269

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 84,327 hours, 39,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACK FR35 AT STGR30LH. CORRECTIVE ACTION: COMPLIED WITH ERA 600256-14 REV A. (2579962)
